# SDR P5CA0401269

- Difficulty date: November 1, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 59,416 hours, 11,311 cycles
- Engine: Ge CF650E2
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Part number: 2566A30A
- Part serial: 91075
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STICK SHAKER ACTIVATING INTERMITTENTLY IN STEADY STATE CRUISE FLIGHT, C/B PULLED.  REPLACED LT AOA SENSOR PER AMM 27-32-01, OPS CHECK OK PER AMM 27-32-00.
